# SDR DALA2023061604937

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2815290) FORWARD CARGO COMPARTMENT LH FLOOR TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 400 AND BS 500C + 15 LBL 26. LOCATED AND DRILLED NEW TRANSISTION PANEL AND SPLICE FROM BAC1496-444-7075-T6 IAW B-737-900 SRM 53-00-53-2R REPAIR 6. INSTALLED NEW TRANSISTION PANEL IAW B-737-900 SRM 51-40-02
